MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number CL2000S
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Chemical Exposure (2570)
Date of Event 09/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation.Without the returned device a probable cause is unable to be determined.
 
Event or Problem Description
The event involved a chemolock that the customer reported when they went to check on a patient to complete their assessment it was discovered a line unattached from the patient.The unspecified chemotherapy was infusing freely into the bed.The chemotherapy possibly was on the patient, but it was not on the healthcare provider.The customer reported the chemolock cap was no longer attached to the iv line and was also no longer attached to the patient's quadfuse extension set.The whole line had to be changed and the line's worth of chemotherapy was lost.There was no physical defect noted on the cap and the chemo spill was cleaned up per facility protocol.There was patient involvement and minimum harm to the patient was reported because of the delay in chemotherapy.There was no blood loss or bleed back.

Brand Name
CHEMOLOCK
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10656061
Report Number9617594-2020-00437
Device Sequence Number3552120
Product Code ONB
UDI-Device Identifier00887709056992
UDI-Public(01)00887709056992(17)250601(10)4866111
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model NumberCL2000S
Device Catalogue NumberCL2000S
Device Lot Number4866111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUADFUSE EXTENSION SET, MFR UNK; UNSPECIFIED CHEMOTHERAPY